# SDR UPS99828661

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C123, TRAP FITTING AND O/B VERTICAL STIFFENER HAVE ELONGATED HOLES ON LT SIDE.  BUSHINGS MATERIAL ID AND FABRICATION ON UPS NR 244479.  INSTALLED BUSHINGS PER REO 06222.  INSTALLED O/B VERTICAL STIFFENER IAW DC8 SRM 51-1-20D, 2 BOTTOM BOLTS TO BE INSTALLED ON UPS N/R 244479.
